American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32F15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Mats Andersson. The $H\sp 2$ corona problem and $\overline\partial\sb b$ in weakly pseudoconvex domains . Trans. Amer. Math. Soc. 342 (1994) 241-255. MR 1145727.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Harold P. Boas and Emil J. Straube. The Bergman projection on Hartogs domains in ${\bf C}\sp 2$ . Trans. Amer. Math. Soc. 331 (1992) 529-540. MR 1062188.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Mei-Chi Shaw. Optimal H\"older and $L\sp p$ estimates for $\overline\partial\sb b$ on the boundaries of real ellipsoids in ${\bf C}\sp n$ . Trans. Amer. Math. Soc. 324 (1991) 213-234. MR 1005084.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Kang-Tae Kim. Complete localization of domains with noncompact automorphism groups . Trans. Amer. Math. Soc. 319 (1990) 139-153. MR 986028.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Mei-Chi Shaw. Prescribing zeros of functions in the Nevanlinna class on weakly pseudo-convex domains in ${\bf C}\sp 2$ . Trans. Amer. Math. Soc. 313 (1989) 407-418. MR 961629.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Katharine Perkins Diaz. The Szeg\H o kernel as a singular integral kernel on a family of weakly pseudoconvex domains . Trans. Amer. Math. Soc. 304 (1987) 141-170. MR 906810.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Edward Bierstone and Pierre D. Milman. Ideals of holomorphic functions with $C\sp \infty$ boundary values on a pseudoconvex domain . Trans. Amer. Math. Soc. 304 (1987) 323-342. MR 906818.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Harold P. Boas. The Szeg\H o projection: Sobolev estimates in regular domains . Trans. Amer. Math. Soc. 300 (1987) 109-132. MR 871667.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Franc Forstnerič. Embedding strictly pseudoconvex domains into balls . Trans. Amer. Math. Soc. 295 (1986) 347-368. MR 831203.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] M. Klimek. Joint spectra and analytic set-valued functions . Trans. Amer. Math. Soc. 294 (1986) 187-196. MR 819942.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Harold P. Boas. Sobolev space projections in strictly pseudoconvex domains . Trans. Amer. Math. Soc. 288 (1985) 227-240. MR 773058.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] M. Landucci. On the proper holomorphic equivalence for a class of pseudoconvex domains . Trans. Amer. Math. Soc. 282 (1984) 807-811. MR 732122.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] B. L. Fridman. Biholomorphic invariants of a hyperbolic manifold and some applications . Trans. Amer. Math. Soc. 276 (1983) 685-698. MR 688970.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Steven R. Bell. The Bergman kernel function and proper holomorphic mappings . Trans. Amer. Math. Soc. 270 (1982) 685-691. MR 645338.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Nicholas P. Jewell and Steven G. Krantz. Toeplitz operators and related function algebras on certain pseudoconvex domains . Trans. Amer. Math. Soc. 252 (1979) 297-312. MR 534123.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Lawrence Gruman. The zeros of holomorphic functions in strictly pseudoconvex domains . Trans. Amer. Math. Soc. 207 (1975) 163-174. MR 0382725.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Ian Graham. Boundary behavior of the Carath\'eodory and Kobayashi metrics on strongly pseudoconvex domains in $C\sp{n}$ with smooth boundary . Trans. Amer. Math. Soc. 207 (1975) 219-240. MR 0372252.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] J. J. Kohn. Global regularity for $\bar \partial $ on weakly pseudo-convex manifolds . Trans. Amer. Math. Soc. 181 (1973) 273-292. MR 0344703.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Alexander Nagel. Cohomology of sheaves of holomorphic functions satisfying boundary conditions on product domains . Trans. Amer. Math. Soc. 172 (1972) 133-141. MR 0320363.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1